# SDR REXA2013060201039

- Difficulty date: June 2, 2013
- Submitted: June 4, 2013
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 19,320 hours, 16,801 cycles
- System (JASC): 3530 · Portable Oxygen System
- Part: Pbe
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PBE IS DAMAGED.  R & R COCKPIT PBE IAW AMM 35-30-00.  NO FURTHER DEFECTS NOTED.  ACFT OK FOR SERVICE.
